# SDR UALA2012021300839

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,392 hours, 9,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL RIGHT PASSENGER OXYGEN MASKS IMPROPERLY PACKED.  REPACKED ALL RIGHT O/B O2 MASK.
